Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Mels23's Blog

  • entries
    50
  • comments
    69
  • views
    16411

It's Back.

Mels23

344 views

It's been almost 4 months since I stopped taking Bactrim, and my acne is coming back again :[

To be honest, I'm pretty sure I know why - I've been so unhealthy for the past few weeks. I do 8-hour shifts at work, and since I have to wake up at 4am sometimes I don't get a chance to make myself lunch, so I buy something at work. And if I haven't mentioned it yet, I'm working at a fast food place that sells greasy sandwiches and donuts.

Also, I haven't been drinking as much water. My skin is usually really good during the summer because I'll have like 2 bottles a day because its soo hot and I get really dehydrated, but during the winter I just don't crave it as much. I still take bottles of water to class, but I don't drink as much as I would in the summer.

Lastly, I haven't worked out in FOREVER. It's one of those things where you plan to work out but you have school and work and then things get in the way so you don't get to it and you get angry at yourself because to everyone else it looks like you're just avoiding it.

I haven't been to the dermatologist in about 2 months, either. I cancelled my last appointment and said I would reschedule once my work schedule was set, but I haven't. I feel like if I go she'll suggest putting me on medication again, and before that I want to see if hopping back on the healthy train will bring my skin back up again.

But then again maybe I should make an appointment to at least get a chemical peel..



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×